Alert archive / Montana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 13, NWS Great Falls, MT

June 9, 2016Fergus County, Montana

NWS Great Falls, MT issued this severe thunderstorm warning at Jun 9, 2016, 2:51 PM MDT for Fergus County, Montana. It was in force for 54 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2016, 2:51 PM MDT (20:51 UTC)
Expired
Jun 9, 2016, 3:45 PM MDT
In force
54 min
Issued by
NWS Great Falls, MT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Fergus County, MT

The radar

The Great Falls radar (KTFX), 162 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 3:10 PM MDTTSTM WND GST 533 Wsw Suffolk, MTDELAYED REPORT FROM JUNE 9. SUSTAINED WIND 38 MPH
Jun 9, 3:10 PM MDTHAIL 11 Sse Winifred, MTESTIMATED QUARTER-SIZED HAIL. SMALLER HAIL COVERED GROUND. NEARLY CALM WIND.
Jun 9, 3:30 PM MDTHAIL 1.757 N Hilger, MT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 1:01 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.9 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2016-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2016-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-250 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

546 
WUUS55 KTFX 092051
SVRTFX
MTC027-092145-
/O.NEW.KTFX.SV.W.0013.160609T2051Z-160609T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
251 PM MDT THU JUN 9 2016

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FERGUS COUNTY IN CENTRAL MONTANA...

* UNTIL 345 PM MDT

* AT 250 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES WEST OF WINIFRED TO 10 MILES EAST OF
  DENTON... MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WINIFRED...ROY...FERGUS...SUFFOLK...CHRISTINA...
  DANVERS AND HILGER. 

THIS INCLUDES HIGHWAY 191 BETWEEN MILE MARKERS 13 AND 35.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 4770 10887 4727 10897 4719 10981 4768 10963
TIME...MOT...LOC 2050Z 258DEG 33KT 4754 10958 4731 10973 

HAIL...1.00IN
WIND...60MPH
 
$$

BRUSDA
5 follow-up statements
270 
WWUS55 KTFX 092104
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
304 PM MDT THU JUN 9 2016

MTC027-092145-
/O.CON.KTFX.SV.W.0013.000000T0000Z-160609T2145Z/
FERGUS MT-
304 PM MDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTH CENTRAL FERGUS COUNTY...

AT 304 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR WINIFRED TO 17 MILES EAST OF DENTON...MOVING EAST
AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WINIFRED...ROY...FERGUS...SUFFOLK...CHRISTINA AND HILGER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THESE STORMS HAD A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4770 10887 4727 10897 4721 10965 4767 10947
TIME...MOT...LOC 2104Z 258DEG 33KT 4756 10943 4733 10958 

HAIL...1.00IN
WIND...60MPH
 
$$

BRUSDA
926 
WWUS55 KTFX 092116
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
316 PM MDT THU JUN 9 2016

MTC027-092145-
/O.CON.KTFX.SV.W.0013.000000T0000Z-160609T2145Z/
FERGUS MT-
316 PM MDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTH CENTRAL FERGUS COUNTY...

AT 315 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF WINIFRED TO 15 MILES WEST OF
ROY... MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ROY...FERGUS AND CHRISTINA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4770 10887 4727 10897 4726 10940 4767 10930
TIME...MOT...LOC 2115Z 244DEG 35KT 4762 10923 4737 10929 

HAIL...1.00IN
WIND...60MPH
 
$$

BRUSDA
628 
WWUS55 KTFX 092130
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
330 PM MDT THU JUN 9 2016

MTC027-092145-
/O.CON.KTFX.SV.W.0013.000000T0000Z-160609T2145Z/
FERGUS MT-
330 PM MDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTH CENTRAL FERGUS COUNTY...

AT 330 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF ROY...OR 31 MILES NORTHEAST OF LEWISTOWN...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FERGUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4770 10887 4731 10898 4735 10926 4767 10922
TIME...MOT...LOC 2130Z 255DEG 41KT 4744 10904 

HAIL...1.00IN
WIND...60MPH
 
$$

PN
412 
WWUS55 KTFX 092134
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
334 PM MDT THU JUN 9 2016

MTC027-092145-
/O.CON.KTFX.SV.W.0013.000000T0000Z-160609T2145Z/
FERGUS MT-
334 PM MDT THU JUN 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM MDT
FOR NORTH CENTRAL FERGUS COUNTY...

AT 334 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
ROY...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH
CENTRAL FERGUS COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4770 10887 4735 10897 4736 10912 4768 10911
TIME...MOT...LOC 2134Z 258DEG 33KT 4745 10899 

HAIL...1.00IN
WIND...60MPH
 
$$

BRUSDA
178 
WWUS55 KTFX 092144
SVSTFX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
344 PM MDT THU JUN 9 2016

MTC027-092153-
/O.EXP.KTFX.SV.W.0013.000000T0000Z-160609T2145Z/
FERGUS MT-
344 PM MDT THU JUN 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FERGUS COUNTY
WILL EXPIRE AT 345 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
CENTRAL MONTANA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
EASTERN FERGUS COUNTY

LAT...LON 4770 10887 4735 10897 4736 10912 4768 10911
TIME...MOT...LOC 2142Z 258DEG 33KT 4745 10899 

$$

PN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:35 PM MDT, 16 minutes earlier.

Area forecast discussion, Jun 9, 2:35 PM MDT, 16 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
235 PM MDT THU JUN 9 2016

.DISCUSSION...

Tonight through Saturday...Moist unstable southwest flow aloft
continues. The airmass is very unstable and thunderstorms have
developed over a large portion of southwest and central Montana.
The area is under a severe thunderstorm watch until 10 pm. The
greatest threat for severe weather continues across Meagher,
Judith Basin, Fergus, Hill, and Blaine counties. Convective
activity should gradually end by 10 pm with a few showers
lingering overnight over the eastern portion of the county warning
area. The upper trof moves onshore over the Pacific Northwest
Friday morning and will continue to provide the moist southwest
flow aloft. The result will be another round of thunderstorms
developing Friday afternoon and evening. Some of these storms
could also become strong. The upper trof moves slowly across the
western U.S. Saturday and will drag a cold front across the area
resulting in yet another round of afternoon thunderstorms.
Temperatures will remain above seasonal averages Friday but will
drop to near seasonal averages Saturday.

Saturday night through Thursday...Lingering shower and thunderstorm
activity looks to be come more isolated to scattered Sat night as a
cold front pushes across the region. Enough cold air is present with
this front that an isolated high elevation snow shower is still
possible...although impacts and accumulations are expected to be
low. Models not playing friendly during the long term forecast. Euro
bring dry westerly downslope for Sunday...while the GFS has started
a drying trend...although hangs on to a few thunderstorms across a
stall frontal boundary in the eastern portions of the CWA. Kept in
slight to chance pops along this boundary...but started trimming
pops elsewhere. Dry westerly flow still looks to push in
Monday...although GFS is hinting at some thunderstorms across the
Lewistown area due to some weak instability. Differences in models
continue into mid next week. Another large pacific nw trough sets up
bringing us moist sw flow at times. Euro wants to dive this trough a
little further south...where the GFS solution brings it north into
Canada. A further south solution would provide slightly more active
weather than the GFS. Euro solution would be a similar pattern to
what we are seeing currently. And given that pattern has provided
our CWA with afternoon and evening chances for showers and
thunderstorms...left in at least slight pops for similar convective
activity next week...however...this pattern will need to be kept on
eye one for any shifts towards a wetter or more dry bias. Previous
model runs also indicated windy conditions to start the week. Latest
runs have backed off slightly on this...however...breezy winds...now
less than 50 knots...could be possible starting Sunday...into
Monday..and possibly found at times into mid next week. Best areas
for breezy conditions will be along the foothills of the Rocky
Mountain Front...and the adjacent high plains. Temperatures look to
remain near to perhaps slightly below normal. If the euro solution
holds for Sunday...highs may get into the 70s instead of just upper
60s as previously thought. And almost all next week highs will
return to near normal readings in the 70s...although a cold front
could bring slightly cooler temps on Wednesday. Anglin

&&

.AVIATION...
UPDATED 1724Z.
Primarily VFR are expected over the next 24-hours as SW flow
aloft strengthens. Scattered showers and TSRA are expected this
afternoon and evening, especially between 20Z/Thu and 03Z/Fri.
Brief surface wind gusts up to 30-50 knots are possible in/near
TSRA, as are brief MVFR. The best chance for showers and TSRA
exists along and east of a line from KHVR to KGTF to KDLN. Jaszka

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  51  82  54  68 /  30  40  50  40
CTB  47  73  49  63 /  10  40  60  30
HLN  54  85  56  70 /  50  40  30  50
BZN  50  88  51  74 /  60  30  20  40
WEY  42  76  47  64 /  10  10  10  30
DLN  49  84  51  69 /  20  10  20  40
HVR  49  83  53  72 /  60  20  60  50
LWT  50  83  53  71 /  60  20  30  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch 239 until 10 PM MDT for Hill, Cascade,
Meagher, Fergus, Judith Basin, Blaine, Choteau, Gallatin, and
Broadwater counties.

&&

weather.gov/greatfalls

In the hours before

Special weather statement, Jun 9, 1:22 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
122 PM MDT THU JUN 9 2016

MTZ011-092000-
HILL MT-
122 PM MDT THU JUN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HILL COUNTY UNTIL
200 PM MDT...

AT 120 PM...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES
WEST OF BOX ELDER...MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HAVRE...BOX ELDER...BEAVER CREEK AND LAREDO.

LAT...LON 4831 10998 4832 11053 4876 10972 4840 10961
TIME...MOT...LOC 1922Z 229DEG 34KT 4833 11020

BRUSDA
Local storm report, Jun 9, 1:39 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
139 PM MDT THU JUN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             1 SSE MONARCH           47.08N 110.82W
06/09/2016  E1.50 INCH       CASCADE            MT   TRAINED SPOTTER

            HAIL AROUND PING PONG SIZE HAIL FALLING.

&&

BRUSDA
Special weather statement, Jun 9, 2:11 PM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
211 PM MDT THU JUN 9 2016

MTZ014-053-054-092115-
CENTRAL AND SOUTHERN LEWIS AND CLARK MT-MEAGHER MT-BROADWATER MT-
211 PM MDT THU JUN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROADWATER...CENTRAL
MEAGHER AND SOUTHEASTERN LEWIS AND CLARK COUNTIES UNTIL 315 PM MDT...

AT 211 PM MDT...DOPPLER RADAR WAS TRACKING TWO STRONG THUNDERSTORMS
12 MILES NORTH OF TOWNSEND...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GOOSE BAY...FORT LOGAN AND FORT LOGAN ON THE SMITH RIVER.

LAT...LON 4641 11154 4655 11168 4698 11110 4671 11076
TIME...MOT...LOC 2011Z 232DEG 27KT 4650 11159

KJ
Local storm report, Jun 9, 2:20 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
220 PM MDT THU JUN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             1 S COFFEE CREEK        47.34N 110.08W
06/09/2016  M0.75 INCH       FERGUS             MT   TRAINED SPOTTER

&&

PN
Special weather statement, Jun 9, 2:29 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
229 PM MDT THU JUN 9 2016

MTZ051-092115-
FERGUS MT-
229 PM MDT THU JUN 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FERGUS COUNTY UNTIL
315 PM MDT...

AT 229 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 23
MILES NORTHEAST OF ROY...MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL FERGUS
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
CENTRAL MONTANA.

LAT...LON 4739 10859 4757 10864 4761 10844 4758 10842
      4760 10840 4757 10838 4757 10832 4741 10832
TIME...MOT...LOC 2029Z 260DEG 31KT 4750 10851

BRUSDA
Local storm report, Jun 9, 2:46 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
246 PM MDT THU JUN 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             1 WSW CHINOOK           48.58N 109.25W
06/09/2016  E0.25 INCH       BLAINE             MT   TRAINED SPOTTER

            PEA SIZE HAIL FALLING JUST WEST OF CHINOOK.

&&

BRUSDA

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 6:22 PM MDTSpecial Weather StatementTFXGlacier38 min
Jun 8, 6:28 PM MDTSpecial Weather StatementTFXJefferson47 min
Jun 8, 6:29 PM MDTSpecial Weather StatementTFXTeton31 min
Jun 8, 6:43 PM MDTSevere Thunderstorm WarningTFXCascade47 min
Jun 8, 8:44 PM MDTSpecial Weather StatementTFXLiberty31 min
Jun 8, 9:42 PM MDTSpecial Weather StatementTFXLewis and Clark48 min
Jun 9, 1:13 PM MDTSpecial Weather StatementTFXFergus47 min
Jun 9, 1:19 PM MDTSpecial Weather StatementTFXJudith Basin41 min
Jun 9, 1:22 PM MDTSpecial Weather StatementTFXHill38 min
Jun 9, 1:22 PM MDTSevere Thunderstorm WarningTFXFergus53 min
Jun 9, 1:42 PM MDTSevere Thunderstorm WarningTFXHill48 min
Jun 9, 1:43 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Fergus, Judith Basin47 min
Jun 9, 1:55 PM MDTSevere Thunderstorm WarningTFXFergus38 min
Jun 9, 2:11 PM MDTSpecial Weather StatementTFXMeagher64 min
Jun 9, 2:17 PM MDTSevere Thunderstorm WarningTFXBlaine, Hill37 min
Jun 9, 2:18 PM MDTSevere Thunderstorm WarningTFXChouteau, Fergus, Judith Basin42 min
Jun 9, 2:24 PM MDTSevere Thunderstorm WarningTFXCascade, Judith Basin, Meagher66 min
Jun 9, 2:28 PM MDTSevere Thunderstorm WarningTFXBroadwater, Cascade, Judith Basin, Meagher39 min
Jun 9, 2:29 PM MDTSpecial Weather StatementTFXPetroleum46 min
Jun 9, 2:31 PM MDTSevere Thunderstorm WarningTFXFergus29 min
Jun 9, 2:34 PM MDTSevere Thunderstorm WarningTFXBroadwater, Cascade, Lewis and Clark, Meagher56 min
Jun 9, 2:57 PM MDTSevere Thunderstorm WarningTFXFergus33 min
Jun 9, 3:13 PM MDTSpecial Weather StatementTFXBlaine47 min
Jun 9, 3:18 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Fergus, Judith Basin57 min
Jun 9, 3:21 PM MDTSevere Thunderstorm WarningTFXCascade, Chouteau, Judith Basin, Meagher54 min
Jun 9, 3:42 PM MDTSevere Thunderstorm WarningTFXFergus16 min
Jun 9, 4:12 PM MDTSevere Thunderstorm WarningTFXFergus, Judith Basin13 min
Jun 9, 4:41 PM MDTSpecial Weather StatementTFXMeagher34 min
Jun 9, 5:03 PM MDTSpecial Weather StatementTFXFergus27 min
Jun 9, 5:30 PM MDTSpecial Weather StatementTFXPetroleum30 min
Jun 9, 5:43 PM MDTSpecial Weather StatementTFXMeagher47 min

Nearby

Severe Thunderstorm Warnings in Montana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.